# SDR CALA2013093000707

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 33,023 hours, 11,395 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 29278
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNDER OVERHEAD BIN 31 & 34 DEF WILL NOT ILLUMINATE.  REPLACED POWER SUPPLY BATTERY PACK LOCATED ABOVE CEILING AT R2 DOOR IAW MM. 33-51-06.  OPERATIONS CHECKED OKAY.
